Comments for Can Magnesium supplements make you itch?

Click here to add your own comments

It's a common side effect of any ingestible substance...
by: Kerri Knox, RN- The Immune Queen!

Hi Susan,

Itching is a Common Side Effect of any substance that you might put into your body.

Let's put it this way, someone will have a reaction to every single substance in the world.

But it's not always the actual substance that is the problem, many times it is a problem of something that is IN the supplement itself- a filler or a coating or something else.

So, I have three suggestions.

1) First, try simply switching to a different brand.

2) Please read my page on Magnesium Levels to see why a magnesium level that is even very slightly low is of MAJOR concern.

3) Your doctor can't know the correct dosage of magnesium for you- he's just telling you a random dosage. You would do better to get the correct dose for YOUR exact needs by reading my page on Magnesium Dosage to get the right dose and the right kind of magnesium to take.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System

Click here to add your own comments

Return to Can Magnesium supplements make you itch?.

Return to Question about Magnesium.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter